# SDR CAL950936

- Difficulty date: October 18, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N69803
- Make and model: Doug DC-9-82
- Aircraft serial: 49229
- System (JASC): 4900 · Airborne Auxiliary Power Unit (APU) System
- Part: Actuator
- Condition: Inoperative
- Location: Apu
- Component: Garrtt, 3812761
- Stage of operation: CR
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FLT NR 0594 - EWR - THE APU AUTO SHUT DOWN IN FLIGHT AND CONTINUED TO WINDMILL 8-10 PERCENT AFTER MASTER SWITCH WAS TURNED OFF.  MAINTENANCE REMOVED AND REPLACED BENT NON-RAM DOOR ACTUATOR PER MM 49-10-00.  AN OPERATIONAL CHECK WAS PERFORMED AND NO DEFECTS WERE NOTED.  (M)
